CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
  Views: 53,160
Published: 15 years ago
 
This is a reply to # 70,964

Re: Mirena IUD Side Effects


I totally agree that evey woman's body will react differently to Mirena. I THOUGHT this was the BEST thing that was on the market until I began to document my random and unexplained problems. So I caution you to please notice the change in your mood swings.. that's how it started with me. I brushed it off as having a bad day, but that day would turn into two days a week and then weeks at a time. I was a mad woman and could not explain it until I found one of these site and two weeks after I had it removed, I began to be myself again.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.531 sec, (1)